Diffusion Solution of the Equation of Magnetic Induction in a Moving Medium

V. V. Lasukov, K. K. Malik, E. A. Moldovanova, M. O. Abdrashitova, E. S. Gorbacheva, S. V. Rozhkova

Research output: Contribution to journalArticle

Abstract

It is shown that there exist solutions for which the linear differential equations of physics are transformed into nonlinear equations. The corresponding diffusion Maxwellian solution of the equation of magnetic induction in a moving medium can be used to describe the emergence and subsequent evolution of the magnetic fields of the Earth, Sun, and other planets and stars. If the magnetic viscosity is complex, the evolution of the magnetic induction is cyclic, in which case the magnetic induction can change sign.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalRussian Physics Journal
DOIs
Publication statusAccepted/In press - 8 Sep 2016

Fingerprint

magnetic induction
planets
nonlinear equations
sun
differential equations
viscosity
stars
physics
magnetic fields

Keywords

  • diffusion Maxwellian electrodynamics
  • nonlinear diffusion

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Diffusion Solution of the Equation of Magnetic Induction in a Moving Medium. / Lasukov, V. V.; Malik, K. K.; Moldovanova, E. A.; Abdrashitova, M. O.; Gorbacheva, E. S.; Rozhkova, S. V.

In: Russian Physics Journal, 08.09.2016, p. 1-7.

Research output: Contribution to journalArticle

@article{5313579600244f18967a9ef5855bcac3,
title = "Diffusion Solution of the Equation of Magnetic Induction in a Moving Medium",
abstract = "It is shown that there exist solutions for which the linear differential equations of physics are transformed into nonlinear equations. The corresponding diffusion Maxwellian solution of the equation of magnetic induction in a moving medium can be used to describe the emergence and subsequent evolution of the magnetic fields of the Earth, Sun, and other planets and stars. If the magnetic viscosity is complex, the evolution of the magnetic induction is cyclic, in which case the magnetic induction can change sign.",
keywords = "diffusion Maxwellian electrodynamics, nonlinear diffusion",
author = "Lasukov, {V. V.} and Malik, {K. K.} and Moldovanova, {E. A.} and Abdrashitova, {M. O.} and Gorbacheva, {E. S.} and Rozhkova, {S. V.}",
year = "2016",
month = "9",
day = "8",
doi = "10.1007/s11182-016-0821-9",
language = "English",
pages = "1--7",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",

}

TY - JOUR

T1 - Diffusion Solution of the Equation of Magnetic Induction in a Moving Medium

AU - Lasukov, V. V.

AU - Malik, K. K.

AU - Moldovanova, E. A.

AU - Abdrashitova, M. O.

AU - Gorbacheva, E. S.

AU - Rozhkova, S. V.

PY - 2016/9/8

Y1 - 2016/9/8

N2 - It is shown that there exist solutions for which the linear differential equations of physics are transformed into nonlinear equations. The corresponding diffusion Maxwellian solution of the equation of magnetic induction in a moving medium can be used to describe the emergence and subsequent evolution of the magnetic fields of the Earth, Sun, and other planets and stars. If the magnetic viscosity is complex, the evolution of the magnetic induction is cyclic, in which case the magnetic induction can change sign.

AB - It is shown that there exist solutions for which the linear differential equations of physics are transformed into nonlinear equations. The corresponding diffusion Maxwellian solution of the equation of magnetic induction in a moving medium can be used to describe the emergence and subsequent evolution of the magnetic fields of the Earth, Sun, and other planets and stars. If the magnetic viscosity is complex, the evolution of the magnetic induction is cyclic, in which case the magnetic induction can change sign.

KW - diffusion Maxwellian electrodynamics

KW - nonlinear diffusion

UR - http://www.scopus.com/inward/record.url?scp=84986266309&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84986266309&partnerID=8YFLogxK

U2 - 10.1007/s11182-016-0821-9

DO - 10.1007/s11182-016-0821-9

M3 - Article

SP - 1

EP - 7

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

ER -